# SDR CALA2015061593923

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 95,414 hours, 15,025 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOORBEAM WEB CRACKED AT BS 676 & LBL 22.  REMOVED DAMAGE, INSTALLED REINFORCING DOUBLER REPAIR IAW ECRA 5330-05251.
